ValuMeds Allergy Medicine (600 Tablets) Antihistamine, Diphenhydramine HCl 25 mg | Children and Adults | Relieve Itchy Eyes, Runny Nose, Sneezing (Compare to Active Ingredient in Benadryl Allergy)

By | May 3, 2018
ValuMeds Allergy Medicine (600 Tablets) Antihistamine, Diphenhydramine HCl 25 mg | Children and Adults | Relieve Itchy Eyes, Runny Nose, Sneezing (Compare to Active Ingredient in Benadryl Allergy)

Relieve seasonal allergies and experience clearer eyes and healthier breathing with a powerful antihistamine from ValuMeds.

If allergies keep you from enjoying the great outdoors or from getting a good night’s rest, you need ValuMeds Allergy Medicine. A powerful antihistamine designed to help relieve allergy symptoms brought on by pollen, pet dander, and the common cold, you’ll finally be able to breathe a little easier, see a little more clearly, and control that runny nose, itchy throat, and watery eyes.

Product Details:

  • Advanced Allergy Medicine
  • May Cause Drowsiness
  • Diphenhydramine HCl (25mg)
  • Excitability May Occur
  • Ages: 6+ (Please Read Directions)

Fight seasonal allergies caused by pollen, pets or cold-causing germs by clicking ‘Add to Cart’ now and getting our premium ValuMeds allergy medicine.

  • Breathe a Little Easier – A powerful antihistamine, our formula helps control coughs and runny noses for clearer, healthier breathing.
  • Clear, Healthy Eyes – Reduce the dry, itchy eyes and redness caused by pollen, dander, and seasonal allergies for true clarity.
  • Relieve Common Cold Symptoms – This anti-allergy medicine for kids and adults also helps reduce sneezing and itchy noses and throats.
  • Rest Better – Diphenhydramine HCl can cause drowsiness which can help your body relax for a better night’s rest. Avoid driving after use.
  • Use as Directed – These HCl antihistamine tablets should always be used as directed. Please read package for more details on proper use and dosage.

3 thoughts on “ValuMeds Allergy Medicine (600 Tablets) Antihistamine, Diphenhydramine HCl 25 mg | Children and Adults | Relieve Itchy Eyes, Runny Nose, Sneezing (Compare to Active Ingredient in Benadryl Allergy)

  1. Megan B
    9 of 9 people found the following review helpful
    5.0 out of 5 stars
    I bought these for my dog, who takes Benadryl …, January 30, 2018
    By 
    Megan B

    Verified Purchase(What’s this?)
    This review is from: ValuMeds Allergy Medicine (600 Tablets) Antihistamine, Diphenhydramine HCl 25 mg | Children and Adults | Relieve Itchy Eyes, Runny Nose, Sneezing (Compare to Active Ingredient in Benadryl Allergy) (Health and Beauty)
    I bought these for my dog, who takes Benadryl for her allergies. These seem to work just as well as the name brand and saved me some money. I will definitely purchase again.
  2. Doc Karen
    5 of 5 people found the following review helpful
    5.0 out of 5 stars
    Losing Money on Allergy Relief? Here is Your Remedy!, February 25, 2018
    By 
    Doc Karen (Pocatello, ID) –

    Verified Purchase(What’s this?)
    This review is from: ValuMeds Allergy Medicine (600 Tablets) Antihistamine, Diphenhydramine HCl 25 mg | Children and Adults | Relieve Itchy Eyes, Runny Nose, Sneezing (Compare to Active Ingredient in Benadryl Allergy) (Health and Beauty)
    If you live on allergy meds, this is your answer to buying all you could need and not go broke in the process. The little tablets are easily swallowed and they don’t have extra chemicals in them that so many manufacturers put in medications these days. If you compare the main ingredient with the brand name Benadryl® you’ll find that this bottle is allergy relief has exactly the same antihistamine as the expensive bottles. I will be buying my diphenhydramine from Elysium Pharmaceuticals from here on out.

    ValuMeds Allergy Medicine (600 Tablets) Antihistamine, Diphenhydramine HCl 25 mg | Children and Adults | Relieve Itchy Eyes, Runny Nose, Sneezing (Compare to Active Ingredient in Benadryl Allergy)

  3. Linda O.
    6 of 6 people found the following review helpful
    5.0 out of 5 stars
    Great Product, January 25, 2018
    By 

    Verified Purchase(What’s this?)
    This review is from: ValuMeds Allergy Medicine (600 Tablets) Antihistamine, Diphenhydramine HCl 25 mg | Children and Adults | Relieve Itchy Eyes, Runny Nose, Sneezing (Compare to Active Ingredient in Benadryl Allergy) (Health and Beauty)
    I use My Allergy Relief every Day and I am sure they are helping my breathing

Comments are closed.